# SDR WRLA95031

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interlock Cyl
- Part number: AYG741550012B
- Condition: Failed
- Location: Rt Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAIN OBSERVED LANDING GEAR WOULD NOT RETRACT.  CAPTAIN ELECTED TO RETURN TO AIRPORT OF DEPARTURE.  AIRCRAFT RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND TRIM INTERLOCK CYLINDER WOULD NOT EXTEND AND ALLOW GEAR HANDLE TO BE RAISED.  REMOVED AND REPLACED CYLINDER.  INSTALLED ALL FOUR GEAR DOWNLOCK PINS, PRESSURIZED HYDRAULIC SYSTEM NR 3, AND RAISED AND LOWERED GEAR HANDLE.  ALL OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
